# SDR DALA2018073004768

- Difficulty date: July 26, 2018
- Submitted: July 30, 2018
- Operation: Air carrier
- Aircraft: N395DN
- Make and model: Boeing 737832
- Aircraft serial: 30773
- Aircraft time: 52,572 hours, 25,159 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Condition: Dented
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION FOUND DENTS ON INTERCOSTALS BELOW ZEE SIDE PLATE FROM STA 500 TO 500F LBL 21 AT C1 CARGO CMPT. INTERCOSTALS BELOW ZEE SIDE PLATE FROM STATON 500 TO 500F LBL 21 AT C1 CARGO CMPT (C1) WERE REPLACE PER SRM 51-40-02.
